# SDR SWAA2023031601118

- Difficulty date: February 8, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING VAPOR WEB FWD WALL AREA ABOUT RBL10 SUPPORT ANGLE EVIDENCE OF CRACK<[01] PERFORMED A HFEC INSP. ON SUPPORT ANGLE PER B737 NDT PART 6 51-00-00 PROC. 23; 0.500' CRACK CONFIRMED. TOOL USED OLYMPUS NORTEC 600; B/C 172389; CAL DUE DATE 03/23.;[23] REMOVED UPPER ATTACH ANGLE FABRICATED AND INSTALLED REPAIR PER SRM 57-10-10-2R-5 REPAIR 5 FIG. 202 DETAIL A;[24] VERIFIED STEP 23 INSTALLAED NEW UPPER ATTACH ANGLE
